# SDR RJEY2019052800004

- Difficulty date: May 14, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Filed by: Aeroman, repair station RJEY598H
- Aircraft: N310NV
- Make and model: Airbus A319-111
- Aircraft serial: 2224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53371316200201
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT / RT TORSION BOX LOWER SIDESHELL S-15 REINFORCE FITTING.
